MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a distributor via (b)(4) that an ar-1318ft suture anchor broke.This occurred during a procedure after predrilling with the larger of the 2 k-wires the surgeon went to insert the anchor on the patient with a dense cortical bone.The surgeon got the anchor about 70% inserted, and the screwdriver tip collapsed, they withdrew the driver, and as the tip had collapsed, the slot where the needles/stitches normally pass was unable to be delivered through the tip and in doing so the sharpened end of the driver cut these threads leaving only the anchor partially inserted.After the stitch became unusable, the team attempted to use the driver to remove the partially inserted anchor and the screwdriver tip broke off.The team was able to retrieve the anchor with a needle driver as it was still proud.They then re-drilled and used a second anchor, which worked in the typical fashion.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Additional Manufacturer Narrative
Correction: d2a.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20358130
Report Number1220246-2024-07958
Device Sequence Number15246588
Product Code MBI
UDI-Device Identifier00888867008519
UDI-Public(01)00888867008519(11)210714(17)260630(10)13722697
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot Number13722697
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer06/10/2025
Not provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date07/07/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown